# SDR SWAA012341

- Difficulty date: August 20, 2001
- Submitted: August 24, 2001
- Operation: Air carrier
- Aircraft: N373SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26581
- Aircraft time: 27,734 hours, 25,301 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Tab
- Part number: 65C26384
- Condition: Delaminated
- Location: Lh Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND LH ELEVATOR TAB DELAMINATED AT T/E.                           R&R ELEVATOR TAB PER MM.
